Yıl 2017, Cilt 21, Sayı 21, Sayfalar 91 - 102 2017-01-17

ON α -QUASI SHORT MODULES

Maryam Davoudian [1]

244 187


We introduce and study the concept of α-quasi short modules.
α -short module, α -almost Noetherian module, α -quasi short module
  • [1] T. Albu and S. T. Rizvi,Chain conditions on quotient finite dimensional modules
  • , Comm. Algebra, 29(5) (2001), 1909-1928.
  • [2] T. Albu and P. F. Smith,Dual Krull dimension and duality, Rocky Mountain
  • J. Math., 29(4) (1999), 1153-1165.
  • [3] T. Albu and P. Vamos,Global Krull dimension and global dual Krull dimension of valuation rings
  • , Abelian groups, module theory, and topology (Padua, 1997),
  • Lecture Notes in Pure and Appl. Math., 201, Dekker, New York, (1998), 37-54.
  • [4] G. Bilhan and P. F. Smith, Short modules and almost Noetherian modules,
  • Math. Scand., 98(1) (2006), 12-18.
  • [5] L. Chambless, N-Dimension and N-critical modules, application to Artinian
  • modules, Comm. Algebra, 8(16) (1980), 1561-1592.
  • [6] M. Davoudian, Dimension of non-finitely generated submodules, Vietnam J. Math., 44(4) (2016), 817-827.
  • [7] M. Davoudian and O. A. S. Karamzadeh, Artinian serial modules over com-
  • mutative (or, left Noetherian) rings are at most one step away from being
  • Noetherian, Comm. Algebra, 44(9) (2016), 3907-3917.
  • [8] M. Davoudian, O. A. S. Karamzadeh and N. Shirali, On α-short modules,
  • Math. Scand., 114(1) (2014), 26-37.
  • [9] R. Gordon, Gabriel and Krull dimension, Ring theory (Proc. Conf., Univ.
  • Oklahoma, Norman, Okla., 1973), 241-295, Lecture Notes in Pure and Appl. Math., 7, Dekker, New York, 1974.
Konular Matematik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Maryam Davoudian

Bibtex @araştırma makalesi { ieja296105, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2017}, volume = {21}, pages = {91 - 102}, doi = {10.24330/ieja.296105}, title = {ON α -QUASI SHORT MODULES}, key = {cite}, author = {Davoudian, Maryam} }
APA Davoudian, M . (2017). ON α -QUASI SHORT MODULES. International Electronic Journal of Algebra, 21 (21), 91-102. DOI: 10.24330/ieja.296105
MLA Davoudian, M . "ON α -QUASI SHORT MODULES". International Electronic Journal of Algebra 21 (2017): 91-102 <http://dergipark.gov.tr/ieja/issue/27921/296105>
Chicago Davoudian, M . "ON α -QUASI SHORT MODULES". International Electronic Journal of Algebra 21 (2017): 91-102
RIS TY - JOUR T1 - ON α -QUASI SHORT MODULES AU - Maryam Davoudian Y1 - 2017 PY - 2017 N1 - doi: 10.24330/ieja.296105 DO - 10.24330/ieja.296105 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 91 EP - 102 VL - 21 IS - 21 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.296105 UR - http://dx.doi.org/10.24330/ieja.296105 Y2 - 2016 ER -
EndNote %0 International Electronic Journal of Algebra ON α -QUASI SHORT MODULES %A Maryam Davoudian %T ON α -QUASI SHORT MODULES %D 2017 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 21 %N 21 %R doi: 10.24330/ieja.296105 %U 10.24330/ieja.296105
ISNAD Davoudian, Maryam . "ON α -QUASI SHORT MODULES". International Electronic Journal of Algebra 21 / 21 (Ocak 2017): 91-102. http://dx.doi.org/10.24330/ieja.296105